# SDR DALA2016020100809

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 80,626 hours, 36,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOORWAY EXIT IDENTIFIER LIGHT FWD OF DOOR INOPERATIVE.  RELAMPED 4L DOORWAY EXIT SIGN AND REPLACED BATTERY PACK FUSE FOR  SAME LIGHT IAW AMM 33-51. OPS CKS GOOD.
